MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-LIMERICK 5CC HYDROSET INJECTABLE CEMENT; IMPLANT

STRYKER ORTHOPAEDICS-LIMERICK 5CC HYDROSET INJECTABLE CEMENT; IMPLANT
Model Number 79-43905
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 04/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.
 
Event or Problem Description
It was reported by the hcp that the hydroset had disintegrated in the patient and the patient underwent a revision surgery.There is no further information known at this time.

Brand Name
5CC HYDROSET INJECTABLE CEMENT
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-LIMERICK
raheen business park
limerick NA
EI  NA
MDR Report Key11811758
Report Number0008010177-2021-00028
Device Sequence Number1390001
Product Code GXP
UDI-Device Identifier07613154275007
UDI-Public07613154275007
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060763
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number79-43905
Device Catalogue Number79-43905
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/20/2021
Initial Report FDA Received Date05/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;